# SDR UIEA2021100802207

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,395 hours, 22,185 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: S454013777
- Condition: Inoperative
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 INOP. ETOPS 120 RESTRICTED.( TRANSFERRED TO DMI 154725 IAW MEL 26-11-01-01, CAT 'C'.  /  LP 1401394, ITEM M8: REMOVED AND REPLACED HARNESS TS682 ENG LWR AFT FIRE DET TO TS683 ENG LWR FWD FIRE DET. WIRE W5324-456R-16 IAW AMM 26-11-11 AND SWPM 20-30-00. OPS CHECK OK. THIS CLEAR DMI 154725. PLACARD REMOVED. )
